MAUDE Adverse Event Report: PORIFEROUS, LLC SU-POR PATIENT SPECIFIC SURGICAL IMPLANT

PORIFEROUS, LLC SU-POR PATIENT SPECIFIC SURGICAL IMPLANT
Model Number 4353
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Erosion (2075)
Date of Event 03/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient experienced post operative exposure of the implant.Surgeon attributed the exposure to the dressing and performed intervention to salvage the implant and resolve the exposure.

Brand Name
SU-POR PATIENT SPECIFIC SURGICAL IMPLANT
Common Device Name
SU-POR PATIENT SPECIFIC SURGICAL IMPLANT
Manufacturer (Section D)
PORIFEROUS, LLC
535 pine road
suite 206
newnan GA 30263
Manufacturer (Section G)
PORIFEROUS, LLC
535 pine road
suite 206
newnan GA 30263
Manufacturer Contact
krista bradstreet
535 pine road
suite 206
newnan, GA 30263
7706833855
MDR Report Key19072430
Report Number3010781616-2024-00109
Device Sequence Number17837340
Product Code FWP
UDI-Device Identifier00815285021899
UDI-Public00815285021899
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K152463
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4353
Device Catalogue Number4353
Device Lot Number435324030016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2024
Initial Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown